| Catalog Number |
89-8521-470-20 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Upon receipt, the device gave error code 85 and had no power due to overheat.Device history record review was performed.Device was 28 months old and is not out of box failure.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Device is used for treatment.With given information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that during evaluation of the battery at the repair center, it was discovered that it had no power due to an overheat issue.Although this event occurred out of surgery, it is related to a malfunction that could potentially lead to a sterility issue/serious injury.However, no patient harm or further outcome was reported.No more information has been provided.